1. SILDENAFIL CITRATE INDUCED RETINAL TOXICITY—ELECTRORETINOGRAM, OPTICAL COHERENCE TOMOGRAPHY, AND ADAPTIVE OPTICS FINDINGS

    SILDENAFIL CITRATE INDUCED RETINAL TOXICITY—ELECTRORETINOGRAM, OPTICAL COHERENCE TOMOGRAPHY, AND ADAPTIVE OPTICS FINDINGS

    Background/Purpose: To report a case of persistent retinal toxicity associated with a high dose of sildenafil citrate intake. Methods: Single retrospective case report. Results: A 31-year-old white man with no medical history presented with complaints of bilateral multicolored photopsias and erythropsia (red-tinted vision), shortly after taking sildenafil citrate—purchased through the internet. Patient was found to have cone photoreceptor damage, demonstrated using electroretinogram, optical coherence tomography, and adaptive optics imaging. The patient's symptoms and the photoreceptor structural changes persisted for several months. Conclusion: Sildenafil citrate is a widely used erectile dysfunction medication that is typically associated with transient ...

    Read Full Article

    Login to comment.

  1. Categories

    1. Applications:

      Art, Cardiology, Dentistry, Dermatology, Developmental Biology, Gastroenterology, Gynecology, Microscopy, NDE/NDT, Neurology, Oncology, Ophthalmology, Other Non-Medical, Otolaryngology, Pulmonology, Urology
    2. Business News:

      Acquisition, Clinical Trials, Funding, Other Business News, Partnership, Patents
    3. Technology:

      Broadband Sources, Probes, Tunable Sources
    4. Miscellaneous:

      Jobs & Studentships, Student Theses, Textbooks
  2. Topics Mentioned

  3. Authors